# SDR CA990318049

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Engine: Cont TSIO360F
- System (JASC): 7414 · Magneto/Distributor
- Part: Flyweight
- Part number: 107902018
- Condition: Loose
- Location: Magneto
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ROUGH RUNNING ENGINE ON RUN-UP.  INSPECTION FOUND RIGHT HAND MAGNETO DEAD.  DURING REMOVAL OF THE MAGNETO, THE IMPULSE COUPLING FLYWEIGHT FELL OUT.  THE AXLE/RIVET HEAD FOUND MISSING.  ALL CYLINDERS, OIL SUMP AND ACCESSORY SECTION, WERE INSPECTED.  HALF THE RIVET HEAD WAS FOUND IN THE ACCESSORY COVER, THE OTHER HALF WAS NOT LOCATED.  POSSIBLY VACATED THROUGH THE OIL DRAIN.  NO METAL CONTAMINATION WAS FOUND IN THE OIL SCREENS OR THE OIL FILTER.
